Generalizations of the Perron-Frobenius theorem for nonlinear maps

Roger Nussbaum, S. M. Verduyn Lunel

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1-78
Number of pages78
JournalMemoirs of the American Mathematical Society
Issue number659
StatePublished - Mar 1 1999

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Cite this

@article{ccf1ceea2bad45ef9aa9bcb8fed742fd,
title = "Generalizations of the Perron-Frobenius theorem for nonlinear maps",
author = "Roger Nussbaum and {Verduyn Lunel}, {S. M.}",
year = "1999",
month = "3",
day = "1",
language = "English (US)",
pages = "1--78",
journal = "Memoirs of the American Mathematical Society",
issn = "0065-9266",
publisher = "American Mathematical Society",
number = "659",

}

Generalizations of the Perron-Frobenius theorem for nonlinear maps. / Nussbaum, Roger; Verduyn Lunel, S. M.

In: Memoirs of the American Mathematical Society, No. 659, 01.03.1999, p. 1-78.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Generalizations of the Perron-Frobenius theorem for nonlinear maps

AU - Nussbaum, Roger

AU - Verduyn Lunel, S. M.

PY - 1999/3/1

Y1 - 1999/3/1

UR - http://www.scopus.com/inward/record.url?scp=0033095769&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033095769&partnerID=8YFLogxK

M3 - Article

SP - 1

EP - 78

JO - Memoirs of the American Mathematical Society

JF - Memoirs of the American Mathematical Society

SN - 0065-9266

IS - 659

ER -